MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REDAPT PF STEM-240MM SZ 20; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. REDAPT PF STEM-240MM SZ 20; PLATE, FIXATION, BONE
Catalog Number 71354320
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/19/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed to remove modular redapt stem due to infection.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and no clinically relevant supporting documentation was provided; therefore, a thorough medical investigation could not be performed.However, per the case report form, the revision was due to infection; neither the root cause nor organism was identified.The patient impact beyond the reported revision, associated therapies, and discontinued participation in the study could not be determined.Should clinical documentation become available in the future, the clinical/medical task may be re-evaluated.No further medical assessment is warranted at this time.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
REDAPT PF STEM-240MM SZ 20
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8626422
Report Number1020279-2019-01985
Device Sequence Number16669942
Product Code HRS
UDI-Device Identifier03596010619532
UDI-Public03596010619532
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71354320
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;